I wanted to share my recent experience with you:

I went to the pharmacy to refill my prescription of 90 10 mg capsules for a 30 day period and ran into some new problems. The pharmacist explained that Soriatane is being made by a different company and, therefore, has a different "ID number". My insurance would not cover the "new drug" without my doctor's authorization letter. Without insurance it would total about $1,600.00 US - ouch!! My doc sent in the letter and , due to a clerical error, it was still denied. This was fixed in a 2.5 hour phone call and I headed down to the pharmacy.
The Soriatane now comes in "kits" which include an aerosol can of moisterizer. I forget what it is called but it is essentially an oily product dispensed like a hair mousse. I tried it out and it actually made a difference and it is REALLY easy to apply. Of course, the can is a tiny little thing that contained one application for my arms and legs.

I was just wondering if this change has caused havouc in anyone else's routine or what you think of the moisturizer.

------------------
Sarah
35 with EHK

[This message has been edited by Sarah Helen (edited April 04, 2008).]

[This message has been edited by Sarah Helen (edited April 04, 2008).]
_________________________
Sarah & Son
EHK & ARCI
"Today is the Tomorrow that you worried about Yesterday, and all is well"